MathSciNet Relay Station
MathSciNet bibliographic data
MR2081220 22E50
Sécherre, Vincent Représentations lisses de ${\rm GL}(m,D)$. I. Caractères simples. (French) [Smooth representations of ${\rm GL}(m,D)$. I. Simple characters] Bull. Soc. Math. France 132 (2004), no. 3, 327–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement